Bernays and the Completeness Theorem

Annals of the Japan Association for Philosophy of Science 25:45-55 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,197

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Satisfying Predicates: Kleene's Proof of the Hilbert–Bernays Theorem.Gary Ebbs - 2015 - History and Philosophy of Logic 36 (4):346-366.
Halldén Completeness for Relevant Modal Logics.Takahiro Seki - 2015 - Notre Dame Journal of Formal Logic 56 (2):333-350.
A topological completeness theorem.Carsten Butz - 1999 - Archive for Mathematical Logic 38 (2):79-101.
Deductive completeness.Kosta Došen - 1996 - Bulletin of Symbolic Logic 2 (3):243-283.
Interpretability over peano arithmetic.Claes Strannegård - 1999 - Journal of Symbolic Logic 64 (4):1407-1425.
Interpretability over peano arithmetic.Claes Strannegård - 1999 - Journal of Symbolic Logic 64 (4):1407-1425.

Analytics

Added to PP
2017-09-10

Downloads
21 (#740,927)

6 months
4 (#797,974)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Walter Dean
University of Warwick

Citations of this work

Incompleteness Via Paradox and Completeness.Walter Dean - 2020 - Review of Symbolic Logic 13 (3):541-592.

Add more citations